Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 134, Number 3

All articles in this issue are freely accessible.

On the number of different prime divisors of element orders
Alexander Moretó.
Proc. Amer. Math. Soc. 134 (2006), 617-619
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2180876
Lifts of $C_{∞}$- and $L_{∞}$-morphisms to $G_{∞}$-morphisms
Grégory Ginot and Gilles Halbout.
Proc. Amer. Math. Soc. 134 (2006), 621-630
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2180877
Trivial units for group rings over rings of algebraic integers
Allen Herman and Yuanlin Li.
Proc. Amer. Math. Soc. 134 (2006), 631-635
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2180878
The amenability and non-amenability of skew fields
Gábor Elek.
Proc. Amer. Math. Soc. 134 (2006), 637-644
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2180879
Witt kernels of bilinear forms for algebraic extensions in characteristic $2$
Detlev W. Hoffmann.
Proc. Amer. Math. Soc. 134 (2006), 645-652
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2180880
The Gelfand-Kirillov dimension of quadratic algebras satisfying the cyclic condition
Ferran Cedó, Eric Jespers and Jan Okninski.
Proc. Amer. Math. Soc. 134 (2006), 653-663
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2180881
Eventual arm and leg widths in cocharacters of P. I. Algebras
Allan Berele.
Proc. Amer. Math. Soc. 134 (2006), 665-671
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2180882
The set of common fixed points of a one-parameter continuous semigroup of mappings is $F \big( T(1) \big) ∩F \big( T(√2) \big)$
Tomonari Suzuki.
Proc. Amer. Math. Soc. 134 (2006), 673-681
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2180883
From gas dynamics to pressureless gas dynamics
Jean-François Coulombel.
Proc. Amer. Math. Soc. 134 (2006), 683-688
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2180884
Equicompact sets of operators defined on Banach spaces
E. Serrano, C. Piñeiro and J. M. Delgado.
Proc. Amer. Math. Soc. 134 (2006), 689-695
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2180885
A note on a symmetry result for traveling waves in cylinders
C. E. Kenig and F. Merle.
Proc. Amer. Math. Soc. 134 (2006), 697-701
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2180886
Admissible measures in one dimension
Jana Björn, Stephen Buckley and Stephen Keith.
Proc. Amer. Math. Soc. 134 (2006), 703-705
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2180887
Positivity and strong ellipticity
A. F. M. ter Elst, Derek W. Robinson and Yueping Zhu.
Proc. Amer. Math. Soc. 134 (2006), 707-714
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2180888
Eigenvalues of the Laplacian acting on $p$-forms and metric conformal deformations
Bruno Colbois and Ahmad El Soufi.
Proc. Amer. Math. Soc. 134 (2006), 715-721
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2180889
Global approximation of CR functions on Bloom-Graham model graphs in $\mathbb{C}^{n}$
Albert Boggess and Daniel Jupiter.
Proc. Amer. Math. Soc. 134 (2006), 723-730
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2180890
Optimal Weyl inequality in Banach spaces
Aicke Hinrichs.
Proc. Amer. Math. Soc. 134 (2006), 731-735
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2180891
Joint measurability and the one-way Fubini property for a continuum of independent random variables
Peter J. Hammond and Yeneng Sun.
Proc. Amer. Math. Soc. 134 (2006), 737-747
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2180892
On the non-starlikeness of solutions to the starlike interior wake problem
Andrew Acker.
Proc. Amer. Math. Soc. 134 (2006), 749-753
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2180893
Functional calculus and $*$-regularity of a class of Banach algebras
Chi-Wai Leung and Chi-Keung Ng.
Proc. Amer. Math. Soc. 134 (2006), 755-763
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2180894
Projections in operator ranges
Gustavo Corach, Alejandra Maestripieri and Demetrio Stojanoff.
Proc. Amer. Math. Soc. 134 (2006), 765-778
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2180895
Poisson geometry of differential invariants of curves in some nonsemisimple homogeneous spaces
G. Marí Beffa.
Proc. Amer. Math. Soc. 134 (2006), 779-791
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2180896
Monotonicity and existence of periodic orbits for projected dynamical systems on Hilbert spaces
Monica-Gabriela Cojocaru.
Proc. Amer. Math. Soc. 134 (2006), 793-804
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2180897
Non-commutative positive kernels and their matrix evaluations
Dmitry S. Kalyuzhnyi-Verbovetzkii and Victor Vinnikov.
Proc. Amer. Math. Soc. 134 (2006), 805-816
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2180898
Multiple positive solutions of singular problems by variational methods
Ravi P. Agarwal, Kanishka Perera and Donal O'Regan.
Proc. Amer. Math. Soc. 134 (2006), 817-824
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2180899
Fixed points of compact Kakutani maps with antipodal boundary conditions
Donal O'Regan and Juan Perán.
Proc. Amer. Math. Soc. 134 (2006), 825-830
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2180900
Stability of wavelet frames with matrix dilations
Ole Christensen and Wenchang Sun.
Proc. Amer. Math. Soc. 134 (2006), 831-842
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2180901
On mixing and completely mixing properties of positive $L^{1}$-contractions of finite von Neumann algebras
Farruh Mukhamedov, Seyit Temir and Hasan Akin.
Proc. Amer. Math. Soc. 134 (2006), 843-850
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2180902
The time integrated far field for Maxwell’s and D’Alembert’s equations
Jeffrey Rauch and Gérard Mourou.
Proc. Amer. Math. Soc. 134 (2006), 851-858
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2180903
On multivariate subdivision schemes with nonnegative finite masks
Xinlong Zhou.
Proc. Amer. Math. Soc. 134 (2006), 859-869
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2180904
On Bernstein type theorems in Finsler spaces with the volume form induced from the projective sphere bundle
Qun He and Yi-Bing Shen.
Proc. Amer. Math. Soc. 134 (2006), 871-880
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2180905
$o$-bounded groups and other topological groups with strong combinatorial properties
Boaz Tsaban.
Proc. Amer. Math. Soc. 134 (2006), 881-891
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2180906
Maps into complex space
Howard Jacobowitz.
Proc. Amer. Math. Soc. 134 (2006), 893-895
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2180907
Bubbling phenomena for fourth-order four-dimensional PDEs with exponential growth
O. Druet and F. Robert.
Proc. Amer. Math. Soc. 134 (2006), 897-908
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2180908
Classification of tight contact structures on small Seifert 3–manifolds with $e_{0}≥0$
Paolo Ghiggini, Paolo Lisca and András I. Stipsicz.
Proc. Amer. Math. Soc. 134 (2006), 909-916
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2180909
An observation on realcompact spaces
Z. Ercan.
Proc. Amer. Math. Soc. 134 (2006), 917-920
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2180910